# SDR 95ZZZX6935

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4571V
- Make and model: Hughes 369D
- Aircraft serial: 490487D
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Shield
- Part number: 6890040
- Condition: Warped
- Location: Nr 1 Nozzle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF NR 1 NOZZLE, THE NR 1 NOZZLE SHIELD WAS FOUND WARPED.  SENT IN FOR REPAIR ON ALLISON 250 REPORT NR A159679.
